On the
convergence og Halley-Like method
Novi Sad Journal of Mathematics, Tome 28 (1998) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1998_28_3a_6,
author = {Ili\'c
Sne\v{z}ana and Herceg {\DJ}or{\dj}e and Petkovi\'c Miodrag},
title = {On the
convergence og {Halley-Like} method},
journal = {Novi Sad Journal of Mathematics},
pages = {61-70},
year = {1998},
volume = {28},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1998_28_3a_6/}
}
Ilić Snežana; Herceg Đorđe; Petković Miodrag. On the convergence og Halley-Like method. Novi Sad Journal of Mathematics, Tome 28 (1998) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_1998_28_3a_6/